Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fiber homotopic trivial bundles over complex projective spaces


Author: Kee Yuen Lam
Journal: Proc. Amer. Math. Soc. 33 (1972), 211-212
MSC: Primary 55F25
DOI: https://doi.org/10.1090/S0002-9939-1972-0293654-7
MathSciNet review: 0293654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a more illuminating derivation of a well-known condition (obtained by M. Atiyah and J. A. Todd) for certain vector bundles over complex projective spaces to be stably fiber homotopic trivial, together with a generalization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F25

Retrieve articles in all journals with MSC: 55F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293654-7
Keywords: Complex projective spaces, stably fiber homotopic trivial bundles, "Atiyah-Todd'' number, cannibalistic classes
Article copyright: © Copyright 1972 American Mathematical Society